# SDR DALA2015072304626

- Difficulty date: July 22, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE RELEASE CABLE PIN FOR THE EMERGENCY ESCAPE SLIDE WAS UNSAFE.   THE COMPLETE DOOR SLIDE ASSEMBLY WAS REPLACED.
